MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Codes Premature Activation (1484); Stretched (1601); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the complaint device was received for product analysis.Upon visual inspection, the main coil and the pusher wire were returned stuck inside in a bsc catheter, and also the rotating hemostatic valve (rhv) was returned.After removed it from the catheter it was observed that the pusher wire was kinked and detached at interlocking arm section, and the main coil was stretched and kinked.Blood was noticed inside the catheter.No more damages were observed.Upon microscope inspection, no more damages were observed.Dimensional inspection of the pusher wire and main coil revealed that they were within specification.No other issues were identified during the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 01feb2023.It was reported that the main coil was unable to advance in the catheter, prematurely deployed inside patient and was stretched.The patient was punctured from the left femoral artery.A 14mm x 50cm interlock was selected for use.During the course of the procedure, there was resistance in advancing the coil.When the catheter was withdrawn, the coil was stretched and unhooked, and separated from the delivery wire.The procedure was completed with another device.No patient complications were reported.However, device analysis revealed that the interlocking arm of the pusher wire was detached.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key16404900
Report Number2124215-2023-07697
Device Sequence Number3504607
Product Code KRD
UDI-Device Identifier08714729845294
UDI-Public08714729845294
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/13/2024
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0027315190
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/01/2023
Initial Report FDA Received Date02/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age45 YR
Patient SexMale
Patient Weight54 KG